zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Weak-strong uniqueness criteria for the critical quasi-geostrophic equation. (English) Zbl 1143.76339
Summary: We give two weak-strong uniqueness results for the weak solutions to the critical dissipative quasi-geostrophic equation when the initial data belongs to $\dot H ^{-1/2}$. The first one shows that we can construct a unique $\dot H ^{-1/2}$-solution when the initial data belongs moreover to $L^\infty $ with a small $L^\infty $ norm. The other one gives the uniqueness of a $\dot H ^{-1/2}$-solution which belongs to $\cal C([0,T),CMO)$.

MSC:
76-06Proceedings of conferences (fluid mechanics)
00B25Proceedings of conferences of miscellaneous specific interest
WorldCat.org
Full Text: DOI
References:
[1] H. Abidi, T. Hmidi, On the global well-posedness of the critical quasi-geostrophic equation, arXiv, 2007 · Zbl 1111.35032
[2] Bourdaud, G.: Remarques sur certains sous-espaces de $BMO(Rn)$. Ann. inst. Fourier 52, 1187-1281 (2002)
[3] L. Caffarelli, A. Vasseur, Drift diffusion equations with fractionnal diffusion and the quasi-geostrophic equation, arXiv, 2006
[4] Coifman, R. R.; Rochberg, R.; Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. math. 103, 611-635 (1976) · Zbl 0326.32011
[5] Constantin, P.; Córdoba, D.; Wu, J.: On the critical dissipative quasi-geostrophic equation. Indiana univ. Math. J. 50, 97-107 (2001) · Zbl 0989.86004
[6] Constantin, P.; Wu, J.: Behavior of solutions of 2D quasi-geostrophic equations. SIAM J. Math. anal. 30, 937-948 (1999) · Zbl 0957.76093
[7] Constantin, P.; Majda, A.; Tabak, E.: Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar. Nonlinearity 7, 1495-1533 (1994) · Zbl 0809.35057
[8] Córdoba, A.; Córdoba, D.: A maximum principle applied to quasi-geostrophic equations. Comm. math. Phys. 249, 511-528 (2004) · Zbl 1309.76026
[9] A. Kiselev, F. Nazarov, A. Volberg, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, arXiv, 2006 · Zbl 1121.35115
[10] Kozono, H.; Sohr, H.: Remark on the uniqueness of weak solutions to the Navier--Stokes equations. Analysis 16, 255-271 (1996) · Zbl 0864.35082
[11] Lemarié-Rieusset, P. G.: Recent developments in the Navier--Stokes problem. Research notes in maths 431 (2002) · Zbl 1034.35093
[12] F. Marchand, Existence and regularity of weak solutions to the Quasi-Geostrophic equations in the spaces Lp or H\dot{}-1/2, Comm. Math. Phys. (in press)
[13] Marchand, F.: Propagation of Sobolev regularity for the critical dissipative quasi-geostrophic equation. Asymptot. analysis 49, 275-293 (2006) · Zbl 1115.35031
[14] Stein, E. M.: The characterization of functions arising as potentials I. Bull. amer. Math. soc. 67, 102-104 (1961) · Zbl 0127.32002
[15] Von Wahl, W.: The equations of Navier--Stokes and abstract parabolic equations. (1985)
[16] Uchiyama, A.: On the compactness of operators of Hankel type. Tohoku math. J. 80, 163-171 (1978) · Zbl 0384.47023
[17] Wu, J.: The 2D dissipative quasi-geostrophic equation. Appl. math. Lett. 15, 925-930 (2002) · Zbl 1016.35060